# SDR 07FDEA04285

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 40,944 hours, 26,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531310
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POOR WORKMANSHIP/CUSTOMER REQUEST, STRINGER TIE CLIP ON STR 2R AT FS 334 DAMAGED FROM MISDRILLED FASTENER HOLE REMOVED DAMAGED STRINGER CLIP.  VERIFIED MATERIAL AND FABRICATED NEW STRINGER CLIP.  TREATED AND PRIMED STRINGER CLIP, DRILLED UP AND INSTALLED NEW STRINGER CLIP REF SRM 51-10-2, BOEING PARTS LIST PL65-45313, BOEING DRAWING 65-45313, SRM 51-30-2 THIS IS CLASSIFIED AS A MAJOR REPAIR.
